Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Alinia drug side effects - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   I have just started Alinia. What are the side effects and when can I anticpate them starting if I get any.
Doctor :   Hi
User :   Hi
Doctor :   May I know your age and gender?
User :   39 Female
Doctor :   Ok
Doctor :   What is the problem you are having now?
User :   a bit of upset stomach.
User :   I had diarrhea that is why they put me on Alinia
Doctor :   Ok
Doctor :   Now side effects are there with all medicines
Doctor :   but need not happen to everyone
Doctor :   They have to be just seen as a precaution
Doctor :   I have very rare reports of side effects in my clinical practice
User :   For Alinia?
Doctor :   Yes
User :   Okay cool
User :   Thanks!
Doctor :   So for now dont worry about side effects
User :   I just started it this morning and I made sure I ate a bagel with it
User :   and its okay if I am on Nexium and take Align
Doctor :   Since when are you taking Nexium?
User :   for 2 years now
Doctor :   Ok
Doctor :   It is helpful in a way
Doctor :   So there is no need for you to worry upon that
User :   okay thank you for your help
Doctor :   Is there any thing else I can help you with?
User :   Nope
User :   Thanks
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor